MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE; PEN NEEDLES

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE; PEN NEEDLES
Model Number 32G X 4MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
The insulin pen doesn't come out due to bent non-patient end.Patient believes she is putting on correctly.She does have poor vision, so she is unaware if the pen needle is bent prior to putting on the pen.
 
Event or Problem Description

Brand Name
MEMBER'S MARK PEN NEEDLE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8330338
Report Number9613304-2019-00029
Device Sequence Number59471
Product Code FMI
UDI-Device Identifier10078742257720
UDI-Public(01)10078742257720(17)230601(10)Y58S9
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2023
Device Model Number32G X 4MM
Device Catalogue Number8930
Device Lot NumberY58S9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1